# SDR ASAA9680148

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Engine: Pwa JT8D219
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Duct
- Part number: 780956
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLT 300, CREW REPORTED THE RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED DURING INITIAL CLIMB, LIGHT EXTINGUISHED WHEN POWER BROUGHT TO IDLE.  LIGHT REMAINED OFF AT APPROACH POWER OF 1.4 EPR.  REPLACED BROKEN FUEL HEAT DUCT ON RIGHT ENGINE, ACCOMPLISHED RUN UP AND OPERATED NORMALLY.  (M)
